MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INCISOR,CONCAVE CRV,M.A.S.S.; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. INCISOR,CONCAVE CRV,M.A.S.S.; SAW, POWERED, AND ACCESSORIES
Catalog Number 7205558
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported the incisor concave curve device shaft broke.A back up device was utilized to complete the procedure.No patient injury or complications were reported.
 
Additional Manufacturer Narrative
Visual assessment of the blade confirmed the reported breakage.The inner blade has broken at the flex cut.The outer blade is slightly bent.The condition of the device indicates that an excessive side load was placed on the blade during use.No root cause related to the manufacturing process can be established.

Brand Name
INCISOR,CONCAVE CRV,M.A.S.S.
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6555080
Report Number1219602-2017-00485
Device Sequence Number16318267
Product Code HAB
UDI-Device Identifier03596010252579
UDI-Public(01)03596010252579(17)181031(10)50763632
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7205558
Device Lot Number50763632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/12/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1